Nonexistence of positive solutions of Neumann problems for elliptic inequalities of the mean curvature type
Source: Hiroshima Math. J. Volume 27, Number 2 (1997), 271-293.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
 S. Y. Cheng and S. T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math., 28 (1975), 333-354.
 R. Finn, Equilibrium Capillary Surfaces, Springer-Verlag, Berlin,1986.
 N. Fukagai, M. Ito,and K. Narukawa, Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations, Differential and Integral Equations, 8 (1995), 1709-1732.
 D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed, Springer-Verlag, Berlin, 1983.
 N. Ishimura, Nonlinear eigenvalue problem associated with the generalized capillarity equation, J. Fac. Sci.Univ. Tokyo, 37A (1990), 457-466.
 T. Kusano and C. A. Swanson, Radial entire solutions of a class of quasilinear elliptic equations, J. Differential Equations, 83 (1990), 379-399.
 Y. Naito and h. Usami, Entire solutions of the inequality div((\Du\)Du) > f(u), Math. Z., to appear.
 Y. Naito and H. Usami, Nonexistence results of positive entire solutions for quasilinear elliptic inequalities, Canad. Math. Bull., to appear.
 K. Narukawa and T. Suzuki, Nonlinear eigenvalue problem for a modified capillary surface equation, Funkcial. Ekvac, 37 (1994), 81-100.
 H. Usami, Nonexistence results of entire solutions for superlinear elliptic inequalities, J. Math. Anal. Appl., 164 (1992), 59-82.